Couldn't find what you looking for?

TRY OUR SEARCH!

I am 28 years old and have had yeast infections before, so last week when I felt that terrible itch I went and got Monistat right away. Normally I get the 1 pack but this time I got the 3 night pack. My itching has been relieved but  am left with a burning that worsens during sex. I read somewhere once that sometimes you can get burned by the medicine and it could take a while for that burning to go away.. anyways.. I was wondering if anyone has had this same problem or if it might be something else..

Thanks!

Loading...

I had my first yeast infection a few months back and it still burned a bit after I was done with the 3 day cream. It eventually went away but I would still get it checked if it doesn't go away soon.
Reply

Loading...

I would go to the doctor and get checked out. If there is a discharge, itching and burning after sex it could be something other than a yeast infection. I had those systems before and it turned out to be trich. I had no idea, I just thought it was a yeast infection but the monistat was covering up it temporary.
Reply

Loading...

hi, i like the monistate 3 pack seems to work better than the 1 day, I think its important to use the medicine at night and lay down directly , you definitly do not want to have intercourse during the healing proccess. me and my ex husband had issues apparently you can spread it back and forth my husband had it on his face at one point,so stay clean,always wear a condom to guard the vaginas ph and try to urinate sometime shortly after intercourse,i would seek out a local health clinic in your area as well,hope this helps
Reply

Loading...

also it could be a number of different things,as i read in the last post most things are easily treated
Reply

Loading...